# SDR YENA20090909118

- Difficulty date: September 18, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N289JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000002
- Aircraft time: 5,531 hours, 3,599 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Shear Pin
- Part number: 19015181003
- Condition: Cracked
- Location: Zone 400
- Part time: 5,531 hours, 3,599 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6000 HR CHECK, A VISUAL INSPECTION OF THE LT PYLON AFT INBOARD PYLON TO WING ATTACH FITTING SHEAR PIN CRACKED.  REMOVED AND REPLACED THE INBOARD SHEAR PIN ASSEMBLY IAW EMBRAER IC 2009-190/0733A.
